# SDR 2009F00028

- Difficulty date: March 7, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N18711
- Make and model: Boeing 747409F
- Aircraft serial: 30768
- System (JASC): 2611 · Smoke Detection
- Part: Circuit Card
- Condition: Shorted
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

IN FLT, CREW REPORTED "FIRE CARGO AFT" WARNING CAME OUT AND FIRE BOTTLES HAD BEEN DISCHARGED, AIR TURN BACK. GROUND INSP FOUND QUITE AMOUNT OF WATER CARRIED INTO THE ACFT BY THE CARGO ABOVE THE E/E BAY ON THE MAIN DECK SPILLED INTO THE E/E COMPARTMENT. THE LINE MX HAD PERFORMED THE MAIN DECK FLOOR PANEL SEALANT INSP AND REPAIR. THE CARD FILE IN THE E/E COMP WAS REPLACED. THE DISCHARGED FIRE BOTTLES WERE REPLACED. THE CAUSE OF THE SEALANT FAILURE WAS UNDER INVESTIGATION.
